Translator Disclaimer
2014 Positive Solutions of a Singular Nonlocal Fractional Order Differential System via Schauder’s Fixed Point Theorem
Xinguang Zhang, Cuiling Mao, Yonghong Wu, Hua Su
Abstr. Appl. Anal. 2014(SI13): 1-8 (2014). DOI: 10.1155/2014/457965

Abstract

We establish the existence of positive solutions to a class of singular nonlocal fractional order differential system depending on two parameters. Our methods are based on Schauder’s fixed point theorem.

Citation

Download Citation

Xinguang Zhang. Cuiling Mao. Yonghong Wu. Hua Su. "Positive Solutions of a Singular Nonlocal Fractional Order Differential System via Schauder’s Fixed Point Theorem." Abstr. Appl. Anal. 2014 (SI13) 1 - 8, 2014. https://doi.org/10.1155/2014/457965

Information

Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022417
MathSciNet: MR3216052
Digital Object Identifier: 10.1155/2014/457965

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI13 • 2014
Back to Top